# SDR HEEA956219

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 6220 · Main Rotor Head
- Part: Fitting
- Part number: 412010111103
- Condition: Mis Mfg
- Location: M/R
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOLT HOLE EAR NOT CUT DOWN.
